# SDR ABXA9900728

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 561386178
- Condition: Cracked
- Location: Fuselage
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WAS CRACKED AT NOSE LANDING GEAR DOOR ATTACH IN WEB.  REPAIRED FRAME IAW ABX REA D853-32728MR.
